# SDR CVGA20120904001

- Difficulty date: August 12, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N178BR
- Make and model: Cessna 560XL
- Aircraft serial: 5605354
- Aircraft time: 3,309 hours, 2,418 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MISCOMPARE ANNUNCIATOR ILLUMINATES AFTER FLAPS INDICATE RETRACTED.
